Skip to main content

On an approximate optimality criterion for the design of field experiments under spatial dependence

Journal Article


Abstract


Publication Date


  • 2008

Citation


  • Butler, D., Eccleston, J. A. & Cullis, B. R. (2008). On an approximate optimality criterion for the design of field experiments under spatial dependence. Australian and New Zealand Journal of Statistics, 50 (4), 295-307.

Scopus Eid


  • 2-s2.0-57449112333

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2108

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 295

End Page


  • 307

Volume


  • 50

Issue


  • 4

Place Of Publication


  • Australia

Abstract


Publication Date


  • 2008

Citation


  • Butler, D., Eccleston, J. A. & Cullis, B. R. (2008). On an approximate optimality criterion for the design of field experiments under spatial dependence. Australian and New Zealand Journal of Statistics, 50 (4), 295-307.

Scopus Eid


  • 2-s2.0-57449112333

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2108

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 295

End Page


  • 307

Volume


  • 50

Issue


  • 4

Place Of Publication


  • Australia